# SDR CA110704013

- Difficulty date: June 29, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350D
- Aircraft time: 13,302 hours
- Engine: Lyc LTS101600A3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE VENTING LARGE AMOUNTS OF OIL OUT OF VENT TUBE.
